MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH SIDUS® STEM-FREE SHOULDER, HUMERAL HEAD, 46-16; SHOULDER PROSTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH SIDUS® STEM-FREE SHOULDER, HUMERAL HEAD, 46-16; SHOULDER PROSTHESIS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Dislocation (2374)
Date of Event 07/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient with total shoulder prosthesis has been revised four (4) years after initial surgery due to pain, liner fracture and dislocation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: switzerland.D10: associated products: item reference:01.04440.013, item name:anaverse¿ glenoid, liner, m, humeral head, 46-16, item lot:2977500.Item reference:01.04440.033, item name:dpsc screw, 33mm 46-16, item lot:2994817.Item reference:01.04440.036, item name:dpsc screw, 36mm, 46-16, item lot:2994818.Item reference:01.04555.120, item name:sidusâ® stem-free shoulder, humeral anchor, uncemented, m, 46-16, item lot:2960619.Item reference:01.04440.003, item name:anaverse¿ glenoid, baseplate, m, 15mm, 46-16, item lot:2994240.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Upon review of this complaint from an investigation perspective, it is now considered that the sidus® stem-free shoulder, humeral head, within this complaint does not impact the reported event of liner fracture and dislocation.Hence this report will be voided.
 
Additional Manufacturer Narrative
(b)(4).Upon review of this complaint from an investigation perspective, it is now considered that the sidus® stem-free shoulder, humeral head, within this complaint does not impact the reported event of liner fracture and dislocation.Given the above information this medwatch will be voided.

Brand Name
SIDUS® STEM-FREE SHOULDER, HUMERAL HEAD, 46-16
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17441502
Report Number0009613350-2023-00432
Device Sequence Number2711677
Product Code HSD
UDI-Device Identifier00889024415942
UDI-Public(01)00889024415942(17)290131(10)2980304
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K171858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number01.04555.460
Device Lot Number2980304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale